Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nignog

Banned
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About nignog

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    Australia
  • Interests
    Military

Recent Profile Visitors

310 profile views
  1. Merkur 34C safety razor with bluebird razors, only feminists use electric garbage that cut about as good or clean as a butter knife.
  2. No one to blame but yourself for swallowing the pills every day, go see a physiologist and talk about your (Mental) problems.
  3. Yeah I agree they seem to have this right, Nignog. But the Australian health care system is a joke. I don't feel lucky at all to have our shonky health care system!! Not just this, our whole healthcare is in great shape and much better than majority of the other countries. What you are talking about is pure nonsense who should be sent to america or some other third world country to show you what "Shonky health care system" truly is with your tight lipped mouth who most likely just paid 8$ with
  4. I'm in melbourne, have the exact same routine. Seems in australia they give the correct dosages and fix them as you go and look after your health while on it. America on the otherhand is a country where they simply throw the packet at you and give you ridiculous dosages and then wonder why they have chronic problems and stuffed up bowels, this is the benefits of living in a first world country my friends with great healthcare. Cherish it.
  5. Rare chance you will get anything after the course. Only ones who should worry are the ones who are taking high doses of it daily; 80mg-200mg. 20mg you won't notice much besides the occasional headache, dry lips and dry skin (Maybe dry nose) espcially around your mouth and chin area, otherwise you won't get anything like other people mention. If you do get others such as joint pain buy glucosamine and take 1500mg a day.
  6. This is the most autistic thing i have read on this website, past 80mg dose you will end up getting the severe side effects and much more severe cracked lips, nose bleeds, blurry eyes etc.. compared to someone taking a much lower dose which is around 40mg+. past 100 you are begging for consitaption, infamatory bowel, ulcerative colitis which can become chronic. You upping the dose to 200mg and i am starting to think you don't have a working braincell in that head of yours. I am 6ft3, 87 kg,
×